Jump to content
Skteach

Skteach: Wellbutrin withdrawal while still on cymbalta

Recommended Posts

Skteach

I was glad to see this topic as it describes me and how I have functioned my entire life.  I have been on 90 mg cymbalta and 159 mg Wellbutrin for more than 4 years now and about one month ago I tapered off Wellbutrin with an every other day dose for two weeks. I am feeling a bit spacey... very tired, a bit nauseous and anxious. After reading some posts I now can give myself permission without judgement to rest and relax my brain. That is what it feels like. If anyone has suggestions from experience I would appreciate it.

Share this post


Link to post
ChessieCat
2 hours ago, Skteach said:

 I have been on 90 mg cymbalta and 159 mg Wellbutrin for more than 4 years now and about one month ago I tapered off Wellbutrin with an every other day dose for two weeks. I am feeling a bit spacey... very tired, a bit nauseous and anxious.

 

What you are experiencing are withdrawal symptoms from getting off your drug too quickly.  Reinstatement is generally more successfully the sooner it is done.  Please start an Introduction topic here:  introductions-and-updates.  When you start an introduction topic we can suggest a dose for you to reinstate.

 

Please do not return to the full dose of 159mg Wellbutrin because it will probably be too much.  Please read Post #1 of this topic and note that it is better to start with a small dose and increase if needed than to risk taking too much.

 

About reinstating and stabilizing to reduce withdrawal symptoms

Share this post


Link to post
Skteach

 I am trying this again. I thought I posted a few days ago and cannot find my post anywhere. Perhaps I forgot to push something. I cannot believe how terrible I feel.

wellbutrin xl 150 mg

cmbalta 90 mg

xanax .5 or .25 as needed

I was tapered off Wellbutrin of 150 mg over two weeks  every other day. I have not taken any in about five weeks. Wellbutrin was added to an initial Cymbalta dose of 90 mg when it appeared to be not enough. 

4plus years later I started wanting to get off meds and was feeling possibly stable enough. Dr. Agreed. If I thought I was ever unstable before, I cannot believe how alone I feel... 

I am still recovering and adjusting to the ending of a 33 year marriage, he left me. Panic attack disorder hit me 2 years before when my hormones began changing. Ergo Xanax then cymbalta then later Wellbutrin. The dread I felt from 4 years ago has been triggered by a rejection and while I felt I was handling it ok, off the Wellbutrin I am tumbling down fast. My sleeping is better though however I am extremely tired and I am trying to fight my cravings of excess food, sleeping all day, suicide ideologies.... hopeful this is do to the Meds and not a new normal. 

Please advise. Feeling lost and don’t understand yet how to navigate this site. I’ve read about signature page? I meet my Dr. in two weeks. I have a refill of Wellbutrin xl available at 150 mg to fill. So overwhelmed and confused.

thanks

Susan

Share this post


Link to post
Songbird

Hi Skteach, welcome to SA.  I've found your original post and moved it here to your intro topic.  I'm very sorry to hear about your marriage ending, that's really tough.

 

It will help us to help you if you could please create a signature containing a summary of your med history, including all drugs, doses and dates (starting and stopping).  Your signature appears below every post you make, and helps us see your situation easily without having to read from the top every time.   You could look at my signature for an example. 

 

Instructions for creating your signature are here: Please put your withdrawal history in your signature. 

You can edit your signature here: edit your signature in Account Settings

 

Once we have your signature, it will be easier for us to help with suggestions.

 

Please post all your updates and questions about your situation here in your introduction topic, and we will try to help you as best we can.

 

 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...